MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DURALOC CONST LINER 56/68X28; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US DURALOC CONST LINER 56/68X28; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Catalog Number 124116527
Medical Device Problem Codes Disassembly (1168); Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states patient has had a constrained liner in for approximately 14 years and was showing signs of wear.Surgeon noted how overly active patient was including playing on a trampoline.Constrained locking ring was disassociated from poly and there was black tissue surrounding implants.She had not dislocated in several months but she felt instability during ambulation.Doi: (b)(6) 2003; dor: (b)(6) 2018; unknown hip.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DURALOC CONST LINER 56/68X28
Common Device Name
DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7352224
Report Number1818910-2018-55495
Device Sequence Number39498
Product Code KWZ
UDI-Device Identifier10603295018735
UDI-Public10603295018735
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P960054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number124116527
Device Lot NumberVR4EC1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2018
Supplement Date Received by Manufacturer08/09/2018
Initial Report FDA Received Date03/20/2018
Supplement Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR